Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Depigmentation disorder causes

Premium Questions

Dr. Kakkar S. MD

Hello, I had a scab near my mouth following dryness and it fell off and it appears whitish now. My inner upper lip also looks hypo-pigmented. I have had allergies and a sore mouth previously. Doctors seemed uncertain. At... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Kakkar S. MD

and told this might be due to smoking inflammation which has caused de- pigmentation. I would like to get ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Geetika Paul MD

I m using cosmelan depigmentation cream on my face. I fell a little irritation, is this normal? What can I do to ease that feeling. ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Hardik Pitroda MD

Hi doc... M XXXXXXX ... i have been going through depigmentation process from past 2 months... including melacare plus... peeling... lately my doc gave me a cream dermz lite which had hydroquinone 2 ... View answer

Answered by : Dr. Hardik Pitroda ( Dermatologist)
Dr. Johny Chacko MD

hai doctor, i'm a 20 year girl.i was using malacae and malacare forte for last 2 years.....from the beginning itself it showed the side effects as white patches and violet round depigmentation ...but i didn ... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)

Public Forum Discussions

Dr. SANDEEP GOLLA MD

Hi i gave up using any creams on my face 10yrs ago but still my face is more lighter than my body,this thing is worrying me because i though it was creams that causes it to be lighter but still even when i m ... View answer

Answered by : Dr. SANDEEP GOLLA ( Dermatologist)
Dr. Ilyas Patel MD

cause of white patches on skin? is there any Medical proof that Fish oil and Fresh milk cause of Depigmentation (white Patches on skin)? kindly reply on my email id YYYY@YYYY Best ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Rahul Kumar MD

of the meds, xyrem, caused these painful white areas to form under the skin which eventually came ever so ... on for years and after seeing several specialists, no one could tell me what was causing the... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Prakash Roy MD

on the wrong spot on my cheek which caused hyper pigmentation . I don see any difference though i used many creams since many months. I tried Hyde but it causes skin irritation on my skin. could you please... View answer

Answered by : Dr. Prakash Roy ( Dermatologist)
Dr.  Raghuveer Murki MD

I have red/white depigmentation spots that has started on my scrotum and is spreading fast, growing ... dry and flaky. Now the red/white depigmentation has spread to my face. It is Ichy as well. On my face ... View answer

Answered by : Dr. Raghuveer Murki ( Dermatologist)